MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48667000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; patient was implanted with product on (b)(6) 2017.Patient was complaining of pain came in for x-ray., doctor discovered plate detached at l5 s1 level.Doctor is currently leaving plate in but will follow up and monitor.Doctor does not feel pain was related to plate being detached.
 
Additional Manufacturer Narrative
Method: risk assessment; x-rays.Results: the event was confirmed based on x-ray images.Visual, dimensional and functional analysis could not be performed as the device remains implanted.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description

Brand Name
ANCHOR L LOCKING PLATE LUMBAR STAND ALONE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key7180289
Report Number3005525032-2018-00002
Device Sequence Number11071927
Product Code MAX
UDI-Device Identifier07613252655732
UDI-Public(01)07613252655732
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48667000
Device Catalogue Number48667000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR